# SDR CALA2021061800891

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 60,002 hours, 26,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347041821800
- Condition: Corroded
- Location: Frms 63-64 S42l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER NR 9294698/24698. AFT PUT BETWEN FR63-64 LEFT STR42L HAS CORROSION.  REPLACED DAMAGED SECTION OF S42L BETWEEN FR 62-64 IAW SRM 53-00-13-300-001. SUPPLEMENTAL INSPECTIONS REQUIRED IAW SRI 53-00-13-205-001 BEGINNING AT 60000FC OR 120000FH FROM REPAIR  EMBODIMENT WITH SUBSEQUENT INSPECTION INTERVALS AND METHODS TBD. INSP C/W REF SRM 53-00-13-300-001 FIGURE 001 SHEET 01 FOR REPAIR MATERIALS AND FASTENER LAYOUT. 1. REQUIRES REPETITIVE INSPECTION AT 60000FC/120000FH FROM REPAIR EMBODIMENT WITH SUBSEQUENT INSPS TBD BY AIRBUS IF LIFE EXTENSION BEYOND 60000FC/120000FH. APPROVED REPAIR FOR CARRY PER SRM 53-00-13-300-001, FIG 1, SHEET TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED RECORDS UPDATE.......SS QC REVIEWED RIR : 60000 F/C OR 120000 F/H.....SS
